RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shaposhnikova, Dar'ya Alekseevna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:96
Abstract pages:408
Full texts:76
References:75
Candidate of physico-mathematical sciences (2015)
Birth date: 1.08.1969

http://www.mathnet.ru/eng/person69500
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. M. A. Bobojanova, O. D. Tuichiev, D. A. Shaposhnikova, “Substantiation of a theorem on limit transition in singularly perturbed integral system with diagonal degeneration of a kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 4,  21–32  mathnet; Russian Math. (Iz. VUZ), 62:4 (2018), 18–28  isi  scopus
2017
2. A. G. Eliseev, D. A. Shaposhnikova, “Asymptotic Integration of a Singularly Perturbed Volterra Equation in the Case of a Spectral Singularity of First Order”, Mat. Zametki, 101:5 (2017),  716–722  mathnet  mathscinet  elib; Math. Notes, 101:5 (2017), 824–829  isi  scopus
2014
3. A. G. Eliseev, Yu. A. Konyaev, D. A. Shaposhnikova, “Unique Solvability of Singularly Perturbed Boundary-Value Problems with Unstable Spectrum of the Limit Operator”, Mat. Zametki, 95:2 (2014),  222–226  mathnet  mathscinet  elib; Math. Notes, 95:2 (2014), 204–207  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020